# SDR C2XA95CL095

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Door
- Part number: 12007993612
- Condition: Departed Acft
- Location: Rt Hydraulic Bay
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT NR 3308 - TOL-CLE - RIGHT HYDRAULIC BAY ACCESS DOOR SEPARATED FROM AIRCRAFT IN CRUISE FLIGHT, ALSO DAMAGED SKIN AFT OF EMERGENCY EXIT.  MAINTENANCE INSTALLED NEW HYDRAULIC BAY ACCESS DOOR IAW EMB SRM 51-30-01 AND 51-40-00.  REPAIRED SMALL HOLE IN FUSELAGE IAW EMB SRM 53-00-01.  ALSO, DENT IN FUSELAGE PLACED ON DMI NR 515747 IAW EMB SRM 53-00-01.  (M)
